# SDR SWAA082501

- Difficulty date: May 4, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 33,319 hours, 19,023 cycles
- Engine: Cfmint CFM567B22
- Engine time: 28,489 hours, 16,222 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 876336
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERSION, ON CLIMB AT 12000' HEARD A POP/BANG NOISE ACCOMPANIED BY LOUD WHIRRING NOISE.  MAXIMUM VIBRATION ON NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
